# SDR TRAX200800698

- Difficulty date: May 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 10,170 hours, 8,724 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A GEAR DISAGREE AND NOSE GEAR DOOR MESSAGE NOSE GEAR FAILED TO RETRACT (AIRCRAFT RETURNED TO FAY AFTER TAKEOFF--EMERGENCY DECLARED).  FLT 4640 CX.  FOUND CODE D046 ERR IN PSEU (NOSE GEAR RETRACT SOLENOID) (SELECTOR VALVE).  REMOVED AND REPLACED NOSE GEAR SELECTOR VALVE IAW M/M 32-33-10.  CYCLED GEARS 12X WITH NO DEFECTS, OPS AND LEAKS CHECK GOOD.  ACFT OK FOR SERVICE.  (S)
